MathSciNet Relay Station
MathSciNet bibliographic data
MR737461 58E20 (53C05 81E13)
Sibner, L. M.; Sibner, R. J. Removable singularities of coupled Yang-Mills fields in ${\bf R}\sp{3}$. Comm. Math. Phys. 93 (1984), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement